# SDR CALA2015102094607

- Difficulty date: October 19, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 99,547 hours, 11,793 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARRIED OUT REPAIR FOR LT MED NR 5 DOOR, AFT CUT OUT UPPER CORNER SKIN IAW EA5331-01798 OP 9 & ECRA 5330-05403.  CREATED CF IAW ECRA 5330-05403 REV, MF6345 CREATED TO MONITOR & MF6345 ADDED TO MONITOR.
